# SDR REXA200600038

- Difficulty date: March 19, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 4,614 hours, 3,697 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20 DEGREES ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING.  FLAPS RESET AND PLACED ON 72 HOUR WATCH PER AD 98-20-01
